MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on rn's final assessment prior to leaving patient alone for ct, patient who had an anchorfast oral endotracheal tube fastener in place was noted to have a new endotracheal tube cuff leak.It was reported that the rn repositioned the patient's head in attempt to resolve leak with no effect, then assessed the et tube which was found to have migrated significantly.It was reported that the final 19cm marker of 6.0 tube was noted to be protruding many cm's past pt's teeth.It was reported that the rn took manual control of et tube, assuming the airway was compromised.It was reported that the rrt approached the bedside to assess, and advanced the et tube to 25cm, and stated that the airway was currently safe but required urgent assessment.It was reported that there was a normal etco2 waveform noted on assessment, and the patient's vital signs with spo2 was higher than 92% throughout.It was reported that the intensivist arrived and requested bronchoscopy equipment and that patient not be moved until determination of safety was made.It was reported that the et tube determined to remain at inadequate depth and the tube was advanced under supervision of icu intensivist to appropriate depth and secured.It was reported that on further assessment later that day, the combination of a 6.0 endotracheal tube and the anchorfast device tube fastener appears to present a risk of patient harm.It was further reported that in this specific situation, when soiled / wet / contaminated with secretions, the endotracheal tube fastener is not securely holding the endotracheal tube in place.It was reported that additional slippage and need for the ett to be re-advanced by 2-3cm was noted during a subsequent assessment.
 
Additional Manufacturer Narrative
A complaint history trend analysis was conducted on this product line and found that there is no adverse trend for tube migration.The dhr could not be reviewed because the lot number was not known.Since the et tube migrated and needed medical intervention to remedy, this is considered an fda reportable event.Only the di of the udi information is known for this device since the lot number was not provided.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key22381937
Report Number1119193-2025-00022
Device Sequence Number21191250
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIZE 6.0 ENDOTRACHEAL TUBE (MEDTRONIC MF#18860)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown